Uniqueness of certain completely regular Hadamard codes

Neil Gillespie, Cheryl Praeger

    Research output: Contribution to journalArticlepeer-review

    7 Citations (Scopus)


    We classify binary completely regular codes of length m with minimum distance δ for (m, δ) = (12, 6) and (11, 5). We prove that such codes are unique up to equivalence, and in particular, are equivalent to certain Hadamard codes. Moreover, we prove that these codes are completely transitive. © 2013 Elsevier Inc.
    Original languageEnglish
    Pages (from-to)1394-1400
    JournalJournal of Combinatorial Theory Series A
    Issue number7
    Publication statusPublished - 2013


    Dive into the research topics of 'Uniqueness of certain completely regular Hadamard codes'. Together they form a unique fingerprint.

    Cite this